Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Second Thoughts about Church's Thesis and Mathematical Proofs

Elliott Mendelson
The Journal of Philosophy
Vol. 87, No. 5 (May, 1990), pp. 225-233
DOI: 10.2307/2026831
Stable URL: http://www.jstor.org/stable/2026831
Page Count: 9
  • Subscribe ($19.50)
  • Cite this Item
Second Thoughts about Church's Thesis and Mathematical Proofs
Preview not available

Page Thumbnails

  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227
  • Thumbnail: Page 
228
    228
  • Thumbnail: Page 
229
    229
  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233